# SDR ASOA2012110802442

- Difficulty date: October 20, 2012
- Submitted: November 8, 2012
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 20,590 hours, 14,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT FLOOR SUPPORT NEXT TO ADG PUMP BETWEEN FUSELAGE SKIN AND FRAME (FS 193) IS CRACKED.  COMPLIED WITH REO 670-53-11-509 ON FWD E & E BAY FLOOR TYPE 2 REPAIR.  FOUND TO BE SATISFACTORY.  S
